# SDR AALA202407220016

- Difficulty date: July 21, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N430AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10387
- Aircraft time: 13,144 hours, 3,490 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT OVER WING EMERGENCY EXIT UPPER EXIT LIGHT INOPERATIVE. MAINTENANCE FOUND A BROKEN WIRE AND MISSING LIGHT ASSEMBLY. MAINTENANCE REPLACED THE EMERGENCY EXIT UPPER LIGHT PER AMM 33-51-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
